# SDR SWIA201126550

- Difficulty date: June 20, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 20,772 hours, 17,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT AND RIGHT EXTERIOR EMERGENCY LIGHTS ARE OUT.  (FLT 5592)  RELAMPED EMERGENCY LIGHTS.
